# SDR AALA202103059023

- Difficulty date: February 12, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 18,277 hours, 6,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: D5347112320300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN SUPPORT FRAME CORRODED, AT S23R BETWEEN FR69 AND FR70. REPLACED SUPPORT FRAME PER SRM 51-72-11-911-001 AND DWG# D53474180.
